# SDR UPS06447453

- Difficulty date: July 7, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B10559404
- Condition: Corroded
- Location: Blg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C B/G RIGHT W/W STA 1438 O/B AREA FRAME ATTACH ANGLE FOUND CORROSION AS MARK AT RBL 116.  CORROSION BLEND OUT 0.047 X .5 X 5 INCHES EXCEED SRM 53-10-01 FIG 1 LIMITS.  B/G RIGHT W/W STA 1438 O/B AREA FRAME ATTACH ANGLE AT RBL 116 REPLACED AS PER SRM 51-10-01 PG 9.
